# SDR SWAA2022071418666

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SCALE ANGLE AT LBL 60 BS 312+7; BS 312+10; BS 312+13; BS 328+3; BS 328+5; BS 328+10. FWD ENTRY MOP SEAL ATTACH ANGLE. / [01] PARTIALLY COMPLETED STEPS 1-6;[02] STEPS 1 - 6 COMPLETE.   VERIFIED ALL AREAS OF CORROSION NOTED ARE OUT OF LIMITS PER SRM 53-10-15-1A-1  VERIFIED MEASUREMENT TABLE ENTRIES ARE CORRECT.;[03] REMOVED PASSENGER CABIN SCALE ANGLE (FED MOP SILL ATTACHED ANGLE) BS 308 TO BS 342.5 ; LBL 60 ; WL 209 IAW SRM 51-40-02-0G-0;[04] RECEIVED FED MOP SILL ATTACHED ANGLE P/N 141A8112-20 IAW SRM 51-40-05-0G-0 AND DWG# 141A8110 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 4. OK TO INSTALL;[06] INSTALLED FED MOP SILL ATTACHED ANGLE P/N 141A8112-20 IAW SRM 51-40-05-0G-0 AND DWG# 141A8110;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED FAULT COMPLETE
